RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 3, Pages 169–209 (Mi aa1601)  

Research Papers

Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability

T. A. Suslina

St. Petersburg State University, St. Petersburg, Russia

Funding Agency Grant Number
Russian Science Foundation 17-11-01069


Full text: PDF file (408 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 28.02.2018

Citation: T. A. Suslina, “Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability”, Algebra i Analiz, 30:3 (2018), 169–209

Citation in format AMSBIB
\Bibitem{Sus18}
\by T.~A.~Suslina
\paper Homogenization of a~stationary periodic Maxwell system in a~bounded domain with constant magnetic permeability
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 3
\pages 169--209
\mathnet{http://mi.mathnet.ru/aa1601}
\elib{http://elibrary.ru/item.asp?id=32855070}


Linking options:
  • http://mi.mathnet.ru/eng/aa1601
  • http://mi.mathnet.ru/eng/aa/v30/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:34
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018